# SDR SWI2025F00394

- Difficulty date: February 5, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION FOUND ON LBL 27 BETWEEN FS1000.00-FS1070.00     (C-CHECK RO 3/18/2025)    REMOVED AND INSTALLED ALL REPAIR PARTS OF FLOOR BEAM SECTION ON LBL 27.0 BETWEEN F/S 1000.00-FS1070.00 IAW CRJ 900 SRM 53-00-41-201-001-A03
